# SDR REXA2013111302175

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,806 hours, 9,383 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRANGE ODOR IN COCKPIT.  FOUND F/O'S SIDE WINDOW POWER TERMINAL BLOCK BURNED, LOOSE TERMINAL.  R & R RT SIDE WINDOW IAW AMM 56-12-01.  R & R F/O'S SIDE WINDOW TERMINAL RING IAW ESPM 20-16-53.  R & R WINDSHIELD/SIDE WINDOW TEMPERATURE CONTROLLER IAW AMM 30-41-06.  PERFORMED OPS TEST OF WINDSHIELD/SIDE WINDOW TEMP CONTROLLER IAW AMM 30-41-06. OPS TEST GOOD.  PERFORMED LEAK TEST IAW AMM 56-12-01.  LEAK TEST GOOD.  NO DEFECTS NOTED AT THIS TIME.
